I was taking ( Welbutrin, Depakote, and Resperdone for 7 years ) these 3 meds I had gained 25lbs in 1 year. I still eat the same. I use to enjoyed going outside. now I avoid even going out in my front yard. I won't take showers for 3 days. my energy level is very low. I miss the way I used to be. Does anyone have any adive for me. I would love to hear from You.
Depakote will make you gain weight like crazy, even if you never eat... I am a nurse... use to be RN before my disability... and I saw it in everyone of my patients. Also, my husband is bipolar and they put him on depakote and he immediately went up 4 pants sizes... He quit taking it and lost it immediately. I hate this medication. Oh, FYI... Elavil will get you also. Dr.s should tell patients about the weight gain for both of these medications when they mention starting the medication and it infuriates me that they do not. Good luck to you...
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2009 • 1 answer
Bipolar Disorder - I have been taking depakote for 3 weeks now starting at 750mg to 1000 and now I'm
Posted 18 Aug 2010 • 1 answer
Im 55years old diagnoised with bipolar 21/2 years ago lithium was mentioned and I paniced. Was so s?
Posted 13 Dec 2012 • 4 answers
Posted 27 Oct 2013 • 2 answers
Posted 2 Nov 2013 • 4 answers